Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Banach spaces of Lipschitz functions and vector-valued Lipschitz functions


Author: J. A. Johnson
Journal: Trans. Amer. Math. Soc. 148 (1970), 147-169
MSC: Primary 46E15
DOI: https://doi.org/10.1090/S0002-9947-1970-0415289-8
MathSciNet review: 0415289
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E15

Retrieve articles in all journals with MSC: 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0415289-8
Article copyright: © Copyright 1970 American Mathematical Society